# SDR USAA2010040290707

- Difficulty date: March 31, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 5,585 hours, 1,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 960 - PHL - EEL - FORWARD BREAKAWAY FLASHLIGHT WAS USED.  MAINTENANCE REPLACED FORWARD FLASHLIGHT BREAKAWAY STRAP AND BATTERY PER AIRBUS MAINTENANCE MANUAL 25-60-00.
